# SDR SWAA2025021983001

- Difficulty date: January 4, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON FWD LAVATORY IS CRACKED<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ON FWD LAVATORY IAW AMM 33-51-01-960-802 STEP 3A-3C(1-4)(5)(D) (6)(7)(10)(12). SIGNING FOR JOSEPH KREBS EMP#38394;[02] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ON FWD LAVATORY IAW AMM 33-51-01-960-802 STEP 3A-3C(1-4)(5)(D) (6)(7)(10)(12). OPS CHECK GOOD SIGNING FOR JOSEPH KREBS EMP#38394;[03] VERIFIED STEPS 1 AND 2 COMPLETE AUDIT C/W
